PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2004 | 2 | 3 | 382-387
Tytuł artykułu

Abstract version of the Cauchy-Kowalewski problem

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We consider an abstract version of the Cauchy-Kowalewski Problem with the right hand side being free from the Lipschitz type conditions and prove the existence theorem.
Wydawca
Czasopismo
Rocznik
Tom
2
Numer
3
Strony
382-387
Opis fizyczny
Daty
wydano
2004-06-01
online
2004-06-01
Twórcy
Bibliografia
  • [1] F. E. Browder: “A new generalization of the Schauder fixed point theorem”,Math. Ann.,Vol.174, (1967), pp.285–290. http://dx.doi.org/10.1007/BF01364275
  • [2] L. Nirenberg: “An abstract form of the nonlinear Cauchy-Kowalewski theorem”,J. Differential Geometry, Vol. 6 (1972), pp. 561–576.
  • [3] T. Nishida: “A Note On A Theorem Of Nirenberg”,J. Differential Geometry, Vol. 12, (1977), pp. 629–633.
  • [4] L. Ovsjannikov: “Singular operators in Banach scales”,Dokl. Akad. Nauk. SSSR, Vol. 163, (1965), pp. 819–822. (Soviet Math. Dokl, Vol. 6, (1965), pp. 1025–1028).
  • [5] M. Safonov: “The abstract Cauchy-Kovalevskaya theorem in a weighted Banach space”,J. Commun. Pure Appl. Math., Vol. 48, (1995), pp. 629–637.
  • [6] L. Schwatz:Analyse Mathématique, Hermann, Paris, 1967.
  • [7] J. Treves Ovsjannikov: “Theorem and hyperdiferential operators”,Notas Mat., Vol. 46, (1968), mimeographed notes.
  • [8] T. Yamanaka: “Note on Kowalevskaja's system of partial differential equations”,Comment. Math. Univ. St. Paul, Vol. 9, (1960), pp. 7–10.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_BF02475235
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.